# SDR SRXR2016F00069

- Difficulty date: March 3, 2016
- Submitted: March 3, 2016
- Operation: General aviation
- Aircraft: N744VG
- Make and model: Boeing 747-41R
- Aircraft serial: 32745
- Aircraft time: 66,430 hours, 8,265 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Gouged
- Location: Rt Wing Te Flap
- Part time: 66,430 hours, 8,265 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD MID FLAP INBD SPHERICAL BEARING FITTING IS GOUGED ABOVE BEARING REF NRC A026313,  REPAIR WAS ACCOMPLISHED IAW EA 747-5753-39-A6074.
